Ask an expert
Question

01 Feb 2006

Vagifem/\Eltroxin
Dear Doc, Recently had blood tests done and showed that my thyroid was underactive. Have been put onto Eltroxin, but together with that, I am using Vagifem as I am menopausal, not on HRT, having awful hot flushes and dryness. Since i have been on these two products my hot flushes are even worse.... so much so i dont even want to go out and shop..I just cant function normally as I perspire so badly, and seems to be every 2-3 hours... I feel bloated and seem to be reatianing water....could it be using these 2 tohgether, I have also developed a dull constant headache and really feel awful... just getting through the day is a struggle! Can you advise? Thanks.
Answer 637 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that the dose of Eltroxin is too high. I would suggest that you have your thyroid function checked.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19299 votes
Vote